Operations, Information and Decisions Papers

Document Type

Journal Article

Date of this Version

5-1980

Publication Source

Proceedings of the American Mathematical Society

Volume

79

Issue

1

Start Page

107

Last Page

109

DOI

10.2307/2042397

Abstract

A construction is given of a right-continuous function which satisfies an arithmetic continuity condition, but which is not continuous. The problem is motivated by a familiar criterion for the continuity of sample paths of a stochastic process.

Copyright/Permission Statement

© Copyright 1980 American Mathematical Society

Keywords

Continuous path, continuity criterion, quadratic irrational

Included in

Mathematics Commons

Share

COinS
 

Date Posted: 27 November 2017

This document has been peer reviewed.